Jump to content

Grecia: Introduction


Grecia

Recommended Posts

Hi Everyone!

 

I´m new to the site. There is so much good information here. I´m so glad I was referred to it.

I have a question about tapering. I´m taking 100 mg of Thorazine and 75mg of zoloft. A couple of months ago I got down to just taking 75mg of thorazine and had sucessfully tapered off the zoloft. After a month of just taking the thorazine I became depressed. It seems that I can´t take either one without the other. If I take the thorazine alone I get depressed. If I take the zoloft alone I can become manic. Can I just taper them both at the same time? Thanks in advance

Link to comment
  • Moderator Emeritus

Hi Grecia and welcome to SA.

 

Yes, this is an excellent site for both information and support.  It might be that you are suffering withdrawal from Zoloft.  If you can give us some additional information about how you tapered (dates and doses) then we will be better able to offer suggestions.

 

If you are not currently taking any Zoloft and have been off it for 2 months then a small dose reinstatement may be helpful.  I'll post the link for your to read but please let us know your thoughts before taking Zoloft again.  We prefer you to discuss it with us so we can suggest a dose which you might try if you decide you want to try reinstatement. 

 

Please create a drug signature Create Your Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years. Please include all prescription, non-prescription drugs and supplements you are currently taking. Phone Instructions:  Withdrawal History Signature. Please also remember to update it with date and dose whenever make a change so that it remains current. Thank you.

 

Before you begin tapering what you need to know

 

Why taper by 10% of my dosage?

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

Important topics in the Tapering forum and FAQ

 

Do you have any of the symptoms listed in this checklist?

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

These helped me to understand SA's recommendations:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

This is your Intro/Update topic where you can ask questions and journal your progress.  Click "Follow" top right and you will be notified when someone responds.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Administrator

Welcome, Grecia.

 

What does "depression" feel like to you?

 

As ChessieCat said, you might take a small amount of Zoloft, perhaps 5mg for that symptom of "depression." It is possible it is a withdrawal symptom from going off Zoloft; taking a small amount may make it go away.

 

You will want to keep that dosage of Zoloft constant for a month or so, then consider very slowly tapering the Thorazine.

 

If you are taking Thorazine because you have had psychotic symptoms in the past, you will want to be very careful reducing it. If you display odd symptoms as a result of withdrawal, you might be hospitalized and forcibly drugged. You will want to treat your nervous system very gently so you don't experience bad symptoms.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

I cant remember the dates too clearly. In 2015 I was put on Zoloft 100mg, Olanzapine 5mg twice a day and Thorazine 100mg at bedtime. I started to get alot of side effects. some where scarry like chest pains and pain in my left arm. I told my doctor but he did not change or reduce the meds. So I decided to wean myself off. And I dont undersand why am on all these meds because all I had was post partum depression. Thats it. Never has psychosis, never heard voices or had any hallucinations. Well that was 20 years ago. The doctors always told me that I needed to be on meds for the rest of my life. But anyway, In September of 2016 I started to reduce the meds and by January 2017 I was only taking the Thorazine 100mg.Every thing was going ok but no depression, sleeping well. After about a month on just the thorazine I stared to get depressed. So I started to execise and to watch my diet to see if thet would help. Nothing that I did would help the deprresion. I felt sad hopless and suicidal. So at that point I started to take the zoloft. So this is where I am today. Zoloft 75mg in the morning and thorazine 100mg at night to sleep. I feel ok. I dont feel any major withdrwal symptoms. 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy